Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: F. Bennecke
Title: Eine konforme Abbildung als zweidimensionale Logarithmentafel zur Rechnung mit komplexen Zahlen
Additional book information: 1907.

Review Information:

Reviewer: E. J. Townsend
Journal: Bull. Amer. Math. Soc. 16 (1910), 214-215
DOI: https://doi.org/10.1090/S0002-9904-1910-01895-4